# SDR VNAA20250127027

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL LBL 9.00 BTW FS 379 TO FS 485 AT PASSENGER CABIN.     SEAT RAIL LBL 9.00 BTW FS 379 TO FS 485 AT PASSENGER CABIN WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-49-101-001-A01 AND WAS REPLACED PER CRJ700 AMM 53-00-49 (CONFIG A03)
